Having your current medication checked – if you are taking medication already, it could be that your erection problems are a side effect. Have a doctor check whether this is the cause of your problems and if it is, you might be able to switch medications and then find that your erectile dysfunction goes away completely – or at least improves. Medications that can cause erection problems include:
Usually there will not be a specific treatment that will lead to the improvement of erectile dysfunction. However, there are treatments that will allow erections to happen and can be used to allow sexual activity to take place. There are three main types of treatments: non-invasive treatments such as tablet medicines and external devices (e.g. vacuum device); penile injections; or for men who have not had success with other treatments, surgery may be an option.

All studies demonstrate a strong association with age, even when data are adjusted for the confounding effects of other risk factors. The independent association with aging suggests that vascular changes in the arteries and sinusoids of the corpora cavernosa, similar to those found elsewhere in the body, are contributing factors. Other risk factors associated with aging include depression, sleep apnea, and low HDL levels.
Between 10 and 88% of patients diagnosed with cancer experience sexual problems following diagnosis and treatment. The prevalence varies according to the location and type of cancer, and the treatment modalities used. Sexuality may be affected by chemotherapy, alterations in body image due to weight change, hair loss or surgical disfigurement, hormonal changes, and cancer treatments that directly affect the pelvic region.
Having your current medication checked – if you are taking medication already, it could be that your erection problems are a side effect. Have a doctor check whether this is the cause of your problems and if it is, you might be able to switch medications and then find that your erectile dysfunction goes away completely – or at least improves. Medications that can cause erection problems include:
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×